# SDR IPXA2019062643695

- Difficulty date: June 23, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 76,521 hours, 14,220 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PNEUMATIC SYSTEM DOOR L1 BLEW PRESSURE ZERO.  DEFERRED L1 DOOR IAW MEL 52-10-3-1-2-1SERVICED L1 DOOR PNEUMATIC STORAGE SYS PER MM 12-25-04.
